# SDR C3OR201309270001

- Difficulty date: September 27, 2013
- Submitted: September 27, 2013
- Operation: General aviation
- Filed by: Honeywell Aerospace US LLC - Memphis R&O, repair station TDMR566X
- Engine: Lyc LTS101700D2
- Engine time: 8,977 hours, 10,485 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Part number: 414302043
- Part serial: 121019780035
- Condition: Damaged
- Part time: 190 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED VIBRATION, CLUTCH SLIPPING AND OIL IN TAIL PIPE. INCOMING DELTA P JUST BELOW LIMIT 21.7 PERCENT, 2.6 PSI.   R & R, NO FAULT FOUND, PERFORMED ANOTHER DELTA P,  FOUND ABNORMALLY LOW, 40 PERCENT NORMAL FOR DRY RBSH, WITH ANOTHER GAGE SET 3.7 PSI .  DETERMINED TO TEAR DOWN ENGINE, FOUND RBSH TUBE CRACKED.  OIL FEED TUBE CRACKED AND LEAKING OIL, RBSH 4-143-020-43, 190 HRS SINCE NEW.  LOGBOOK REVIEW INDICATED THAT A PRIOR RBSH (R35 WITH 381.7 HRS TSN) WAS REMOVED IN 2009 FOR A BROKEN OIL FEED TUBE. ENGINE HAD SMOKE ON STARTING, OIL ON PT ROTOR AND IN TAILPIPE. THE ENGINE HAS BEEN OPERATED IN THE SAME AIRFRAME.
